# SDR REXA2013051600822

- Difficulty date: May 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP GUIDE BEARING POCKET CHAFED AT BEARING CONTACT AREA.  REPAIRED RIGHT O/B FLAP GUIDE BEARING POCKET CRJ 9000 SRM 57-51-02-201-001-A01.
